Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Exact Reliability Formula for Consecutive- k -Out-of- n Repairable Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Xiaolin Liang ; Sch. of Math. & Comput. Sci., Univ. of Sci. & Technol., Changsha, China ; Yinfeng Xiong ; Zehui Li

In this paper, consecutive-k -out-of-n repairable systems are studied. We assume that both the working time, and the repair time of each component are exponentially distributed, and every component after repair is as good as new. Each component is either a key component, or an ordinary component so we can adopt a priority repair rule for key components. First, the state transition probabilities as well as their Laplace transforms for the systems are derived. Second, several fundamental reliability indices (including availability, the mean time to the first failure, reliability, and the rate of occurrence of failure) of the systems are obtained explicitly. Finally, one example is shown to explain the model, and the methodology developed in this paper.

Published in:

Reliability, IEEE Transactions on  (Volume:59 ,  Issue: 2 )